# SDR QXEA2009062900476

- Difficulty date: June 23, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,377 hours, 21,104 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK.  LT INBOARD FLAP UPPER SKIN CHAFED.  REMOVED RIVETS FROM AREA AND BLENDED OUT DAMAGE.  DAMAGE AFTER BLENDING WAS BEYOND LIMITS.  PERFORMED REPAIR IAW R/D 8/4-57-1194 STEPS 6&7.
